# SDR 08FDEA00368

- Difficulty date: February 7, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 996 hours, 503 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: C20104000
- Part serial: 01267
- Condition: Inoperative
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

IN PREPARATION FOR APPROACH INTO KBUR, WHEN AUTOBRAKES WERE SELECTED IN LOW OR MED THE AUTOBRAKE FAULT LIGHT ILLUMINATED (PREVIOUS WRITE UP).  CONTACTED GOCC AND DIVERTED TO KLAX FOR MAINTENANCE.  FOUND GROUND AT PIN B AT THE VALVES.  REMOVED AND REPLACED 89GG MASTER VALVE.  CHECKED FILTER AT MASTER VALVE MANIFOLD FOUND NO DEFECTS.  PERFORMED NORMAL BRAKING SYS, OPS CHECK NORMAL MM32-42-25, IPC 32-42-03, AWM 32-42-07 AND ASM 32-42-07.
